Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A smooth holomorphically convex disc in $ {\bf C}\sp 2$ that is not locally polynomially convex


Author: Franc Forstnerič
Journal: Proc. Amer. Math. Soc. 116 (1992), 411-415
MSC: Primary 32E05; Secondary 32E20
DOI: https://doi.org/10.1090/S0002-9939-1992-1101982-0
MathSciNet review: 1101982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a smooth embedded disc in $ {{\mathbf{C}}^2}$ that is totally real except at one point $ p$, is holomorphically convex, but fails to be locally polynomially or even rationally convex at $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E05, 32E20

Retrieve articles in all journals with MSC: 32E05, 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1101982-0
Keywords: Totally real, holomorphically convex, polynomially convex
Article copyright: © Copyright 1992 American Mathematical Society